Each FENPILL-P tablet contains aceclofenac 100mg and paracetamol 325mg.
FENPILL-P is the brand name for the anti-inflammatory, analgesic and antipyretic combination of aceclofenac and paracetamol. This combination effectively suppresses the pain and swelling that are associated with different types of inflammation.
Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID) with potent analgesic and anti-inflammatory properties. Due to these properties, this drug is widely used in the treatment of arthritis and general pain. This drug interferes with cyclooxygenase pathway and inhibits the production of prostaglandins and other inflammatory mediators from arachidonic acid, and therewith suppresses the inflammation and its symptoms.
Paracetamol is a strong analgesic agent that works by increasing the threshold for pain. Paracetamol is used to treat fever, common cold, flu and mild to moderate pain. In the brain, paracetamol reduces the prostaglandin levels with no effect on the cognition, GI system and respiratory system. It also reduces the sensitivity of the pain receptors in the infected area.
As directed by the physician
FENPILL-P tablet is contraindicated in patients with hypersensitivity towards aceclofenac and paracetamol. This medication is also contraindicated in patients with gastrointestinal bleeding, heart failure, hypertension, hepatic impairment and renal impairment.
FENPILL-P tablet is contraindicated in pregnant and nursing women.
Adverse effects of this medicine are an upset stomach, constipation, dizziness, headache, heartburn, diarrhea, bloating, ulcers, rashes and itching.
Extra care should be taken by those who are suffering from GI diseases and hemorrhagic disorders. Patients with platelet defects should avoid consuming NSAIDs. This medicine should not be combined with anticoagulants.
FENPILL-P tablets are available in 25X2X10’s blister packing.
The medical information on this website is provided as an information resource only. The information on this website is not intended to be a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider or a medical practitioner with any questions you may have regarding a medical condition, or to assist in understanding any information or in applying information, that you might have come across, on this website. Please note that it dangerous to take any medication without doctor’s prescription or professional advice from a registered health practitioner. Make sure to follow the instructions of physician/doctor/ registered medical practitioner before using this medicine. Medical and health information changes constantly. Therefore, the information provided on this website should not be considered current, complete or exhaustive. Please consult your healthcare provider, before coming to any conclusions with respect to your health condition or for guidance about a specific medical condition. The allopathic medicine as per the law in India must be sold by retail pharmacies holding valid trading drug license only.
Keep the medicines out of the children’s reach. This product is to be stored as recommended. Do not exceed the recommended dosage. Do not use this information in place of a visit, consultation or advice of your healthcare providers.